Cross Reference Up

Allaart, PC (1997). An invariant-sum characterization of Benford's law. Journal of Applied Probability 34(1), pp. 288-291.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126. DOI:10.1214/11-PS175. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A, Hill, TP and Morrison, KE (2008). Scale-Distortion Inequalities for Mantissas of Finite Data Sets. Journal of Theoretical Probability 21(1), 97-117. ISSN/ISBN:0894-9840. View Complete Reference Online information Works that this work references Works that reference this work
Block, HW and Savits, TH (2010). A General Example for Benford Data. The American Statistician 64(4), 335-339. View Complete Reference Online information Works that this work references Works that reference this work
dos Santos, J, Tenório, JNB and Silva, LGC (2003). Uma aplicação da Teoria das probabilidades na contabilometria: A Lei de Newcomb-Benford como medida para análise de dados no campo da auditoria contábil. Contabilidade, Gestão e Governança, 6(1), pp. 35-54. POR View Complete Reference No online information available Works that this work references Works that reference this work
Guilherme, HF, Montenegro, JM and dos Santos, J (2003). Uma aplicação da teoria das probabilidades na contabilometria: A Lei de Newcomb-Benford como uma Medida para Análise de Dados no Campo da Auditoria Contábil. Reference unknown. POR View Complete Reference No online information available Works that this work references No Bibliography works reference this work
Hürlimann, W (2003). A generalized Benford law and its application. Advances and Applications in Statistics 3(3), pp. 217-228. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2004). Integer powers and Benford’s law. International Journal of Pure and Applied Mathematics 11(1), pp. 39-46. View Complete Reference No online information available Works that this work references Works that reference this work
Hürlimann, W (2009). Generalizing Benford’s law using power laws: application to integer sequences. International Journal of Mathematics and Mathematical Sciences, Article ID 970284. DOI:10.1155/2009/970284. View Complete Reference Online information Works that this work references Works that reference this work
Jamain, A (2001). Benford’s Law. Master Thesis. Imperial College of London and ENSIMAG. View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2010). Benfordov zakon i reinforcement učenje (Benford's Law and reinforcment learning) . MSc Thesis, University of Tuzla, Bosnia. SRP View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jasak, Z (2014). Benford’s Law and Invariances. Journal of Mathematics and System Science, 4(7), pp. 457-462. ISSN/ISBN:2159-5291. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Khosravani, A and Rasinariu, C (2015). n-digit Benford converges to Benford. Int. J. Math. Math. Sci. 2015, Art. ID 123816, 4 pp. 60F25 (11K45). DOI:10.1155/2015/123816. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Kossovsky, AE (2014). Benford's Law: Theory, the General Law of Relative Quantities, and Forensic Fraud Detection Applications. World Scientific Publishing Company: Singapore. ISSN/ISBN:978-981-4583-68-8. View Complete Reference Online information Works that this work references Works that reference this work
Lolbert, T (2006). Digital Analysis: Theory and Applications in Auditing. Hungarian Statistical Review 84, Special number 10, p. 148. ISSN/ISBN:0039 0690. View Complete Reference Online information Works that this work references Works that reference this work
Lolbert, T (2007). Statisztikai eljárások alkalmazása az ellenőrzésben (Applications of statistical methods in monitoring). PhD thesis, Corvinus University, Budapest, Hungary. HUN View Complete Reference Online information Works that this work references No Bibliography works reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Morrow, J (2010). Benford's Law, Families of Distributions and a Test Basis. http://www.johnmorrow.info/projects/benford/benfordMain.pdf; last accessed Aug 22, 2016.. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2000). Continuous Auditing. Online e-print; last accessed September 28, 2015. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons, Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. View Complete Reference No online information available Works that this work references Works that reference this work
Posch, PN (2010). Ziffernanalyse. VEW Verlag Europäische Wirtschaft: Munich 2nd edition. GER View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2013). Notes on scale-invariance and base-invariance for Benford's Law. arXiv:1307.3620 [math.PR]. View Complete Reference Online information Works that this work references Works that reference this work